Go to: Hadjisavvas, N. Website


Teaching Assignment and Office Hours

Name: Dr.Hadjisavvas, N. Phone: 1052 Off. Loc: 5-415 Email: nhadjisavvas@kfupm.edu.sa

 

Teaching assignment
# Course Section Period Location Activity Days

 

Office Hours (Phone: Office: )
Sunday Monday Tuesday Wednesday Thursday
 10:30-11:30
 
 10:30-11:30
 
 10:30-11:30
 
 10:30-11:30
 
 10:30-11:30
 
Remark:


Publications

Sno Publications Year Status
[1] M. Bianchi, N. Hadjisavvas, and R. Pini, "Representative functions of maximally monotone operators and bifunctions," Mathematical Programming, 2017. Accepted. 2017 Accepted
[2] Hadjisavvas, N., Jacinto, F.M.O., and Martinez-Legaz, J.E., "Some conditions for maximal monotonicity of bifunctions.," Set-Valued and Variational Analysis, vol. 24, pp. 323-332, 2016.   2016 Published
[3] Flores-Bazan, N. Hadjisavvas, F. Lara, and I. Montenegro, "First- and Second-Order Asymptotic Analysis with Applications in Quasiconvex Optimization," Journal of Optimization Theory and Applications, vol. 170, pp. 372-393, 2016.  DOI 10.1007/s10957-016-0938-6 2016 Published
[4] Hadjisavvas, N., Hiriart-Urruty, J.-B., and Laurent, P.-J., "A Characterization by Optimization of the Monge Point of a Tetrahedron," Journal of Optimization Theory and Applications, vol. 171, pp. 856-864, Dec. 2016. 2016 Published
[5] Hadjisavvas, N. and Penot, J.P., "Revisiting the problem of integrability in utility theory.," Optimization, vol. 64, no. 12, pp. 2495-2509, 2015.   2015 Published
[6] Hadjisavvas, N., Flores-Bazan, F., and Lara, F., "Second order asymptotic analysis: basic theory," Journal of Convex Analysis, vol. 22, no. 4, pp. 1193-1196, Dec. 2015.   2015 Published
[7] Alizadeh, M.H., Bianchi, M., Hadjisavvas, N., and Pini, R., "On cyclic and n-cyclic monotonicity of bifunctions," Journal of Global Optimization, vol. 60, pp. 599-616, 2014.   2014 Published
[8] Alizadeh, M.H. and Hadjisavvas N., "On the Fitzpatrick transform of a monotone bifunction," Optimization, vol. 62, pp. 693-701, 2013.   2013 Published
[9] Hadjisavvas, N., Schaible, S., and Wong, N.C., "Pseudomonotone Operators: a Survey of the Theory and its Applications," Journal of Optimization Theory and Applications, vol. 152, pp. 1-20, 2012.  Invited paper 2012 Published
[10] Alizadeh, M.H., Hadjisavvas, N., and Roohi, M., "Local Boundedness Properties for Generalized Monotone Operators," Journal of Convex Analysis, vol. 19, pp. 49-61, 2012.   2012 Published
[11] Alizadeh, M.H. and Hadjisavvas N., "Local boundedness of Monotone Bifunctions," Journal of Global Optimization, vol. 53, pp. 231-241, 2012.   2012 Published
[12] Hadjisavvas, N. and Luc, D.T., "Second-order asymptotic directions of unbounded sets with application to optimization," Journal of Convex Analysis, vol. 18, pp. 181-202, 2011.   2011 Published
[13] Ceng, L.C., Hadjisavvas, N., and Wong, N.C., "Strong convergence theorem by a hybrid extragradient-like approximation method for variational inequalities and fixed-point problems," Journal of Global Optimization, vol. 46, pp. 635-646, 2010.   2010 Published
[14] Hadjisavvas, N. and Khatibzadeh H., "Maximal monotonicity of bifunctions," Optimization, vol. 59, pp. 147-160, 2010.   2010 Published
[15] Aussel, D., Garcia, Y., and Hadjisavvas, N., "Single-directional property of multivalued maps and variational systems," SIAM Journal on Optimization, vol. 20, pp. 1274-1285, 2009.   2009 Published
[16] Hadjisavvas, N. and Schaible, S., "Pseudomonotone* maps and the cutting plane property," Journal of Global Optimization, vol. 43, pp. 565-575, 2009.   2009 Published
[17] Hadjisavvas, N., "Pseudomonotone Maps: Properties and Applications," in Encyclopedia of Optimization, 3rd ed., Pardalos, P. an Floudas, G., Ed. Springer, 2008, pp. 3105-3110.   2008 Published
[18] Cheng, L.-C., Hadjisavvas N., Schaible, S., and Yao, J.C., "Well-Posedness for Mixed Quasivariational-Like Inequalities," Journal of Optimization Theory and Applications, vol. 139, pp. 109-125, 2008.   2008 Published
[19] Bai, M.R. and N. Hadjisavvas, "Relaxed quasimonotone operators and relaxed quasiconvex functions," Journal of Optimization Theory and Applications, vol. 138, pp. 329-339, 2008.   2008 Published
[20] Flores-Bazan, F., Hadjisavvas, N., and Vera, C., "An optimal alternative theorem and applications to mathematical programming," Journal of Global Optimization, vol. 37, pp. 229-243, 2007.   2007 Published
[21] Hadjisavvas, N. and Schaible, N., "On a generalization of paramonotone maps and its application to solving the Stampacchia variational inequality," Optimization, vol. 5, pp. 593-604, 2006.   2006 Published
[22] Bianchi, M., N. Hadjisavvas, and Schaible, S., "Exceptional families of elements for variational inequalities in Banach spaces," Journal of Optimization Theory and Applications, vol. 129, pp. 23-31, 2006.   2006 Published
[23] Hadjisavvas, N., "Translations of quasimonotone maps and monotonicity," Applied Mathematics Letters, vol. 19, pp. 913-915, 2006.   2006 Published
[24] Hadjisavvas, N., Komlosi, S., and Schaible, S., Ed., Handbook on Generalized Convexity and Generalized Monotonicity, Springer, 2005.   2005 Published
[25] Eberhard, A., Hadjisavvas N., and Luc, D.T., Ed., Generalized Convexity, Generalized Monotonicity and Applications (Proceedings of the 7th International Symposium on Generalized Convexity and Generalized Monotonicity), Springer, 2005.   2005 Published
[26] Aussel, D. and N. Hadjisavvas, "Adjusted sublevel sets, normal operator and quasiconvex programming," SIAM Journal on Optimization, vol. 16, pp. 358-367, 2005.   2005 Published
[27] Bianchi, M., N. Hadjisavvas, and Schaible, S., "Minimal coercivity conditions and exceptional families of elements in quasimonotone variational inequalities," Journal of Optimization Theory and Applications, vol. 122, pp. 1-17, 2004.   2004 Published
[28] Aussel, N. and N. Hadjisavvas, "On quasimonotone variational inequalities," Journal of Optimization Theory and Applications, vol. 121, pp. 445-450, 2004.   2004 Published
[29] Hadjisavvas, N., "Hadamard-type inequalities for quasiconvex functions," Journal of Inequalities in Pure and Applied Mathematics, vol. 4, no. 13, 2003.   2003 Published
[30] Bianchi, M., N. Hadjisavvas, and Schaible, S., "On pseudomonotone maps T for which -T is also pseudomonotone," Journal of Convex Analysis, vol. 10, pp. 149-168, 2003.   2003 Published
[31] Hadjisavvas, N., "Continuity and maximality properties of pseudomonotone operators," Journal of Convex Analysis, vol. 10, pp. 465-475, 2003.   2003 Published
[32] Hadjisavvas, N., "The Use of Subdifferentials for studying Generalized Convex Functions," Journal of Statistics and Management Systems, vol. 5, pp. 125-139, 2002.   2002 Published
[33] Hadjisavvas, N. and Pardalos, P., Ed., Advances in Convex Analysis and Global Optimization, Kluwer Academic Publishers, 2001.   2001 Published
[34] Hadjisavvas, N., Martinez Legaz, J.E., and Penot, J.P., Ed., Generalized Convexity and Generalized Monotonicity: Proceedings of the 6th International Symposium on Generalized Convexity/Monotonicity, Springer-Verlag, 2001.   2001 Published
[35] Daniilidis, A., N. Hadjisavvas, and Martinez Legaz, J.E., "An appropriate subdifferential for quasiconvex functions," SIAM Journal on Optimization, vol. 12, pp. 407-420, 2001.   2001 Published
[36] Daniilidis, A. and N. Hadjisavvas, "On generalized cyclically monotone operators and proper quasimonotonicity," Optimization, vol. 47, pp. 123-135, 2000.   2000 Published
[37] Daniilidis, A. and N. Hadjisavvas, "On the Subdifferentials of Pseudoconvex and Quasiconvex functions and Cyclic Monotonicity," Journal of Mathematical Analysis and Applications, vol. 237, pp. 30-42, 1999.   1999 Published
[38] Daniilidis, A. and N. Hadjisavvas, "Coercivity Conditions and Variational Inequalities," Mathematical Programming, vol. 86, pp. 433-438, 1999.   1999 Published
[39] Daniilidis, A. and N. Hadjisavvas, "Characterization of Nonsmooth Semistrictly Quasiconvex and Strictly Quasiconvex Functions," Journal of Optimization Theory and Applications, vol. 102, pp. 525-536, 1999.   1999 Published
[40] Hadjisavvas, N. and Schaible, S., "From Scalar to Vector Equilibrium Problems in the Quasimonotone Case," Journal of Optimization Theory and Applications, vol. 96, pp. 297-309, 1998.   1998 Published
[41] Daniilidis, A., N. Hadjisavvas, and Schaible, N., "Connectedness of the efficient set for three-objective quasiconcave optimization problems," Journal of Optimization Theory and Applications, vol. 93, pp. 517-524, 1997.   1997 Published
[42] Bianchi, M., N. Hadjisavvas, and Schaible, S., "Vector Equilibrium Problems with Generalized Monotone Bifunctions," Journal of Optimization Theory and Applications, vol. 92, pp. 527-542, 1997.   1997 Published
[43] Daniilidis, A. and N. Hadjisavvas, "Existence Theorems for Vector Variational Inequalities," Bulletin of the Australian Mathematical Society, vol. 54, pp. 473-481, 1996.   1996 Published
[44] Hadjisavvas, N. and Schaible, S., "Quasimonotone Variational Inequalities in Banach Spaces," Journal of Optimization Theory and Applications, vol. 90, pp. 95-111, 1996.   1996 Published
[45] Hadjisavvas, N., Kravvaritis, D., and Polurakis, I., "Weakly compact subsets of L1(m, X) and bvca (m, X)," Rendicanti Circula Mathematica Palermo, vol. 48, pp. 119-126, 1994.   1994 Published
[46] Hadjisavvas, N. and Schaible, S., "On strong Pseudomonotonicity and (Semi)strict Quasimonotonicity," Journal of Optimization Theory and Applications, vol. 79, pp. 139-155, 1993.   1993 Published
[47] Hadjisavvas, N., Kravvaritis, D., and Pantelides, G., "Structural properties of nonlinear monotone Operators with values in L(X,Y)," Serdica, vol. 16, pp. 246-248, 1990.   1990 Published
[48] Hadjisavvas, N., Kravvaritis, D., Pantelides, G., and Polyrakis, I., "Hereditary order convexity in L(X,Y)," Rendicanti Circula Mathematica Palermo, vol. 38, pp. 130-139, 1989.   1989 Published
[49] Hadjisavvas, N., Kravvaritis, D., Pantelidis, G., and Polyrakis, I., "Nonlinear monotone Operators with values in L(X,Y)," Journal of Mathematical Analysis and Applications, vol. 140, pp. 83-94, 1989.   1989 Published
[50] Hadjisavvas, N., Nassopoulos, B., and Pantelides, G., "On the renorming of a vector space endowed with two norms and the simultaneous approximation problem," Mathematische Annalen, vol. 280, pp. 549-557, 1988.   1988 Published
[51] Hadjisavvas, N., Nassopoulos, B., and Pantelides, G., "Uber die Existenz gemeinsamer Elemente bester Approximation bezueglich zweier Normen," Manuscripta Mathematica, vol. 58, pp. 245-252, 1987.   1987 Published
[52] Hadjisavvas, N., "Metrics on the set of states of a W*-algebra," Linear Algebra and its Applications, vol. 84, pp. 281-287, 1986.   1986 Published
[53] Hadjisavvas, N. and Theophilou A.K., "A rigorous formulation of the Kohn and Sham theory," Physical Review A, vol. 30, pp. 2183-2186, 1985.   1985 Published
[54] Hadjisavvas, N. and Theophilou A.K., "A rigorous formulation of the Slater's transition-state theory for excited states.," Physical Review A, vol. 32, pp. 720-724, 1984.   1984 Published
[55] Mugur-Schachter, M. and N. Hadjisavvas, "The probabilistic-informational concept of an opacity functional," Kybernetes, vol. 11, pp. 189-193, 1982.   1982 Published
[56] Hadjisavvas, N., "On Cantoni's generalized transition probability," Communications in Mathematical Physics, vol. 83, pp. 43-48, 1982.   1982 Published
[57] Hadjisavvas, N., "On the "Hidden Variables" theory of A. Bach," Physics Letters A, vol. 82, pp. 107-108, 1982.   1982 Published
[58] Hadjisavvas, N., "Properties of mixtures of non-orthogonal states," Letters in Mathematical Physics, vol. 5, pp. 327-332, 1981.   1981 Published
[59] Hadjisavvas, N., "Distance between states and statistical inference in Quantum Theory," Annales de l'Institut Henri Poincar? Section A, vol. 35, pp. 287-309, 1981.   1981 Published
[60] Hadjisavvas, N., "The Maximum Entropy Principle as a consequence of the principle of Laplace," Journal of Statistical Physics, vol. 26, pp. 807-815, 1981.   1981 Published
[61] Hadjisavvas, N., Thieffine, F., and Mugur-Schachter, M., "Study of Piron's system of questions and propositions," Foundations of Physics, vol. 10, pp. 751-765, 1981.   1981 Published
[62] Hadjisavvas, N., Thieffine, F., and Mugur-Schachter, M., "Critical remark on Jauch's Program," Lettere al Nuovo Cimento, vol. 30, pp. 530-532, 1981.   1981 Published
[63] Hadjisavvas, N., Thieffine, F., and Mugur-Schachter, M., "Supplement to a critique of Piron's system of questions and propositions," Foundations of Physics, vol. 11, pp. 645-649, 1981.   1981 Published
[64] Hadjisavvas, N. and Mugur-Schachter, M., "Unbounded measures on the closed subspaces of a Hilbert space," Lettere al Nuovo Cimento, vol. 23, pp. 439-443, 1978.   1978 Published


Projects

# Title PI/Coordinaor Members Sponsor Grant Ref # S-Date E-Date Month Status


Course Files

Course Section Semester F1,F2.. :Final Exams, E1,E2..:Majors Q1,.. :Quizzes H1,.. : Homework& S1,.: Syllabus
MATH202 12 162 Q1 Q2 Q3 Q4 Q5 Q6 H1 H2 H3 H4 H5 H6 H7 O1 O2 O3
MATH202 14 162 Q1 Q2 Q3 Q4 Q5 Q6 H1 H2 H3 H4 H5 H6 H7 O1 O2 O3
MATH201 04 161 Q1 Q2 Q3 Q4 Q5
MATH201 09 161 Q1 Q2 Q3 Q4 Q5
MATH102 25 152 S1 Q1 Q2 Q3 Q4 Q5
MATH102 32 152 S1 Q1 Q2 Q3 Q4 Q5
MATH580 01 151 S1 E1 E2 H1 H2 H3 H4 H5 F1
MATH590 01 151 S1 E1 H1 H2 F1 H3 O1 O2 O3 O4 O5
MATH102 17 142 Q1 Q2 Q3 Q4 Q5
MATH102 27 142 Q1 Q2 Q3 Q4 Q5


Teachnical Reports

# Title View

[Last Update: 06/08/2019]